Alert archive / Kentucky / Frost Advisories in 2017

Frost Advisory 3, NWS Louisville, KY

October 25, 201710 counties in Indiana; 43 counties in Kentucky

NWS Louisville, KY issued this frost advisory at Oct 25, 2017, 3:55 AM EDT for 10 counties in Indiana; 43 counties in Kentucky. It took effect at Oct 26, 2017, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 3:55 AM EDT (07:55 UTC)
In effect from
Oct 26, 2017, 12:00 AM EDT
Expired
Oct 26, 2017, 9:00 AM EDT
In force
9 hr
Issued by
NWS Louisville, KY
All 53 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 49 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WWUS73 KLMK 250755
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
355 AM EDT Wed Oct 25 2017

...Frost Advisory Tonight...

.High Pressure will settle in over the region tonight, bringing 
very light south winds and mostly clear skies. This will result in
temperatures falling into the low to mid 30s. The advisory is in
effect for areas along and east of a Jasper to Elizabethtown to
Glasgow line and includes the cities of Louisville...Lexington...
Richmond and Frankfort. 

INZ076>079-083-084-089>092-KYZ025-028>043-045>049-053>057-063>067-
074>078-081-082-252000-
/O.NEW.KLMK.FR.Y.0003.171026T0400Z-171026T1300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Meade-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby-
Franklin-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-Hart-
Green-Taylor-Casey-Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Brandenburg, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, 
Liberty, Stanford, Glasgow, Tompkinsville, Edmonton, Columbia, 
Jamestown, Burkesville, and Albany
355 AM EDT Wed Oct 25 2017 /255 AM CDT Wed Oct 25 2017/

...FROST ADVISORY IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT
TO 9 AM EDT /8 AM CDT/ THURSDAY...

The National Weather Service in Louisville has issued a Frost
Advisory, which is in effect from midnight EDT /11 PM CDT/
tonight to 9 AM EDT /8 AM CDT/ Thursday. 

* TEMPERATURE...Low to mid 30s.

* IMPACTS...Sensitive vegetation may be harmed or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

JDG
4 follow-up statements
837 
WWUS73 KLMK 251505
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
1105 AM EDT Wed Oct 25 2017

...Frost Advisory Tonight...

.High Pressure will settle in over the region tonight, bringing
very light south winds and mostly clear skies. This will result
in temperatures falling into the low to mid 30s. The advisory is
in effect for areas along and east of a Jasper to Elizabethtown
to Glasgow line and includes the cities of Louisville...
Lexington... Richmond and Frankfort.

KYZ023-024-027-062-252315-
/O.EXA.KLMK.FR.Y.0003.171026T0400Z-171026T1300Z/
Hancock-Breckinridge-Grayson-Edmonson-
Including the cities of Lewisport, Hawesville, Hardinsburg, 
Leitchfield, and Brownsville
1005 AM CDT Wed Oct 25 2017

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT
THURSDAY...

The National Weather Service in Louisville has issued a Frost
Advisory, which is in effect from 11 PM this evening to 8 AM CDT
Thursday. 

* TEMPERATURE...Low to mid 30s.

* IMPACTS...Sensitive vegetation may be harmed or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

INZ076>079-083-084-089>092-KYZ025-028>043-045>049-053>057-063>067-
074>078-081-082-252315-
/O.CON.KLMK.FR.Y.0003.171026T0400Z-171026T1300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Meade-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby-
Franklin-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-Hart-
Green-Taylor-Casey-Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Brandenburg, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, 
Liberty, Stanford, Glasgow, Tompkinsville, Edmonton, Columbia, 
Jamestown, Burkesville, and Albany
1105 AM EDT Wed Oct 25 2017 /1005 AM CDT Wed Oct 25 2017/

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 9 AM EDT /8 AM CDT/ THURSDAY...

* TEMPERATURE...Low to mid 30s.

* IMPACTS...Sensitive vegetation may be harmed or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
978 
WWUS73 KLMK 251946
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
346 PM EDT Wed Oct 25 2017

...Widespread Frost Expected Tonight...

.With the first true Fall airmass in place across the region, the
combination of clear skies and light winds will allow overnight
temperatures to fall into the lower to middle 30s. Widespread
frost is expected to develop overnight across southern Indiana and
much of central Kentucky.

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
062>067-074>078-081-082-260900-
/O.CON.KLMK.FR.Y.0003.171026T0400Z-171026T1300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-
Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Leitchfield, 
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, 
Milton, New Castle, Shelbyville, Frankfort, Georgetown, 
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, 
Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Liberty, Stanford, Glasgow, Tompkinsville, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
346 PM EDT Wed Oct 25 2017 /246 PM CDT Wed Oct 25 2017/

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 9 AM EDT /8 AM CDT/ THURSDAY...

* TEMPERATURE...Low to mid 30s.

* IMPACTS...Sensitive vegetation may be harmed or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
046 
WWUS73 KLMK 260757
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
357 AM EDT Thu Oct 26 2017

...Frost Advisory Remains in Effect til 9 am EDT/8 am CDT...

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
062>067-074>078-081-082-261300-
/O.CON.KLMK.FR.Y.0003.000000T0000Z-171026T1300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-
Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Leitchfield, 
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, 
Milton, New Castle, Shelbyville, Frankfort, Georgetown, 
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, 
Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Liberty, Stanford, Glasgow, Tompkinsville, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
357 AM EDT Thu Oct 26 2017 /257 AM CDT Thu Oct 26 2017/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* TEMPERATURE...Lower and mid 30s in most areas.

* IMPACTS...Areas of or widespread frost could harm or kill 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be harmed or killed if left 
uncovered.

&&

$$
TWF
003 
WWUS73 KLMK 261301
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
901 AM EDT Thu Oct 26 2017

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
062>067-074>078-081-082-261415-
/O.EXP.KLMK.FR.Y.0003.000000T0000Z-171026T1300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-
Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Leitchfield, 
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, 
Milton, New Castle, Shelbyville, Frankfort, Georgetown, 
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, 
Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Liberty, Stanford, Glasgow, Tompkinsville, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
901 AM EDT Thu Oct 26 2017 /801 AM CDT Thu Oct 26 2017/

...FROST ADVISORY HAS EXPIRED...

The threat of frost has ended as temperatures will continue to
rise throughout the rest of the morning.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 25, 3:02 AM EDT, 53 minutes earlier.

Area forecast discussion, Oct 25, 3:02 AM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
302 AM EDT Wed Oct 25 2017

.Short Term...(Today through Thursday)
Issued at 255 AM EDT Wed Oct 25 2017

Well...the main story of the forecast is the upper trough bringing
spokes of energy thru the Ohio Valley. Right now we have bands of
stratocu swinging thru and patchy sprinkles from some time to
time. LLVL gradient is sufficient to keep active mixing and
prevent frost except in sheltered and low lying areas.

Today...

Another vort max will dive south along the back side of the upper
level low over Lake Gitche Gumee.  This will bring some spotty
showers albeit less coverage than on Tuesday. Likely see 5/8 to 6/8
sc today with caa pattern, so highs should only achieve 50-55 in
most localities. Best coverage (20-30% will be across N Bluegrass
and S IN, and would not be surprised to get a graupel report with
such llvl steep lapse rates and low FZL.

Winds will achieve higher than what MOS is showing this afternoon,
with caa regime. Expect sustained 8-12 with gusts to 18-22 mph this
afternoon.

One final weather fact for today... In 1977...Dutch Harbor, AK set
the US record for lowest barometric pressure in a non tropical storm
at 27.35 inches.

Tonight...

Wed night skies will sct out from west to east allowing good
radiational cooling.  Temps will drop into the 30s area wide with
areas of frost especially in valleys and sheltered locations.
Coordinated with all surrounding offices and a frost headline will
be issued across ern 3/4 of counties.

Thursday...

After a chilly frosty Thu morning, temps will rebound into the 60s
for highs under mostly sunny skies. WAA will take over and be a
wonderful colorful autumn day.

&&

.Long Term...(Thursday night through Tuesday)
Issued at 255 AM EDT Wed Oct 25 2017

Thu Night - Friday 18z...

Well...WAA pattern continues with veering wind profile ahead of the
slow moving cold front. SE Winds will be 7-12 mph overnight and temps
will only fall into the upper 40s to low 50s in the west.

WAA pattern will climb temps quickly, especially east of I 65 and
there will be quite a gradient, but keeping all pops <15% in the
west til mid afternoon.

Friday 18Z - Saturday...

Friday highs will be in the low 70s in the east and upper 50s
in the west with rain moving ahead of a cold front. With low sfc dew
points strong mixing in waa pattern should heat up to 850 mb and
bring highs in I 75 corridor into the low 70s.

The main story for Friday late day thru at least half of Saturday is
another Lake Superior Low and CWA being in the LF entrance region of
the 85 kt upper jet.  This is in tandem with potent cold front.
There is plenty of UVV and efficient isentropic lift in multiple
deep layers. Friday evening will efficient rain, 100%, so pre
Halloween outdoor events west of I 65 need to plan accordingly. The
rain will slowly spreed into the Bluegrass during the evening.
Rainfall amounts between 0.5 to 1.25 inches will be common with this
weather system. Peak of the rain will be from 03z-18z Sat. Sat highs
will drop back into the low 50s and perhaps upper 40s across NW CWA.

Sat night - Sunday night...

Rain will clear out except in far eastern I 75 corridor Sat evening
with another frost Sunday morning, possibly even a freeze. Fall has
arrived. Sun highs will only reach the upper 40s under mostly cloudy
skies (good day for making those Halloween costume and a cup of
warm chili). The fly in the ointment is the deep upper trough
swinging through bringing some spotty cold light rain/drizzle
Sunday, especially across the Bluegrass.

A shortwave embedded in the upper trough over the region may bring
rain or even a few snowflakes to the region Sun night east of I 65
and best chance in the Bluegrass.  Will need to watch moisture/temp
profiles to better hone in on p-type as we get closer but right now
soundings support spotty cold rain.

Monday - Tuesday...

The beginning of the next work will feature dry conditions and
moderating temps as the upper trough moves east.

The next system arrives Tue night into Wednesday, and for now have a
30-40 pops.

&&

.Aviation...(06Z TAF Issuance)
Issued at 135 AM EDT Wed Oct 25 2017

An area of stratus currently over central Kentucky and southern
Indiana will pass over through sunrise before scattering out.
Ceilings currently vary from 2500 to 3500 ft but should trend to VFR
toward dawn. Plan on westerly to southwesterly winds to pick up
ahead of the next fast moving system diving out of the Upper
Midwest. Gusts 18 to 22 kts look reasonable this afternoon across
the entire area. Clouds will be on the increase this afternoon but
should stay VFR. There's a slight chance of showers or sprinkles at
HNB/SDF/LEX this afternoon but should not be impactful if it
materializes. Skies will clear out this evening and winds will relax
as high pressure briefly slides overhead.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...JDG
Long Term...JDG
Aviation...ZT
Hazardous weather outlook, Oct 24, 9:16 PM EDT, 6 hours 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Louisville KY
916 PM EDT Tue Oct 24 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260130-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
916 PM EDT Tue Oct 24 2017 /816 PM CDT Tue Oct 24 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Patchy frost is possible Wednesday night, especially in the typical
cold spots. More widespread and damaging frost is possible later in
the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BJS

Nearby

Frost Advisories in Kentucky, 2017Frost Advisories in Indiana, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.